# SDR 20001212SH019

- Difficulty date: November 14, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Make and model: Boeing 737-200
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Cover
- Part number: 123412
- Condition: Cracked
- Location: Shutoff Valve
- Component: Shutoff Valve, Rotol
- Component part number: 1U1234
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER IS CRACKED ACROSS EXTERIOR SURFACE FROM THE SHAFT HOLE OUTWARD.  POSSIBLE CAUSE, STRESS, FATIGUE AND/OR WEAK POINT IN DESIGN OF COVER.  (X)
